Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 6 found articles
 
 
  Generalized n-Laplacian: Semilinear Neumann problem with the critical growth
 
 
Title: Generalized n-Laplacian: Semilinear Neumann problem with the critical growth
Author: Černý, Robert
Appeared in: Applications of mathematics
Paging: Volume 58 (2013) nr. 5 pages 555-593
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands